Discussions that mention methadone

Addiction & Recovery board


i recently got on methadone to get over taking vicoprofen for a period of 5 months due to knee problems...which were prescribed by my doctor...i was prescribed 10mg twice daily...for one month total...when i get off of these will there be any withdrawal symptoms from this as well? The pharmacist said no but if anyone else has taken it let me know ...thanks, peace0087
I would suggest the following tapering down process:

10mg x 2/day for 2 weeks
10mg x 1/day for 1 week
5mg (split the 10mg in half) for 2 weeks
STOP (THIS WILL BE A TOTAL OF 42 PILLS TAKEN)

If you do this then any withdrawal will be minimal. If you follow the instructions of taking 2/day for a month and then stop YOU WILL HAVE SOME WITHDRAWAL and it could be rather disruptive in trying to function. I hope all goes well and you don't have to stay on the methadone. Keep us posted with your progress.

Brian
The only thing I have seen and have to say about methadone is negative. It's the devil's drug in my opinion.. I hope you have better success than most people have with it.. just stick with knowing it's a taper to get you off of something else.. you should be okay..

g8trgrl
peace,the only way this can work for you is if you take the methadone for two weeks only and no more.take 10mgs per day the first week and 5mgs per day the second week and then quit and flush the rest of the methadone pills.if you take it for a month after the vicoden you will still have some w/ds,i promise you that.even if you take it for the two weeks like i advise,there will be some w/d but not near as bad.you are playin with fire with the methadone.good luck-spark